Comparison theorems and orbit counting in hyperbolic geometry
UNSPECIFIED (1998) Comparison theorems and orbit counting in hyperbolic geometry. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 350 (2). pp. 473-499. ISSN 0002-9947Full text not available from this repository.
In this article we address an interesting problem in hyperbolic geometry. This is the problem of comparing different quantities associated to the fundamental group of a hyperbolic manifold (e.g. word length, displacement in the universal cover, etc.) asymptotically. Our method involves a mixture of ideas from both "thermodynamic" ergodic theory and the automaton associated to strongly Markov groups.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY|
|Publisher:||AMER MATHEMATICAL SOC|
|Number of Pages:||27|
|Page Range:||pp. 473-499|
Actions (login required)